# SDR UALA2013062704509

- Difficulty date: June 26, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 53,573 hours, 14,105 cycles
- Engine: Pwa PW4056
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 5
- Condition: Faulty
- Location: Auto Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLE FAILED DURING TAKEOFF.  TARGET EPR AND SPEED TAPE CYCLE INTERMITTENTLY ALSO.  TMC FAILED FLT FAULT AND FAILS MCDP TEST 2.  R & R TMC, TESTED GOOD. MCDP TEST 2,10& 30 PASS, ACFT REMAINS FULL CAPABILITY.
